# SDR ASAA2021061935118

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 52,655 hours, 15,541 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Condition: Intermittent
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O DCP ALTIMETER ADJUSTMENT KNOB INTERMITTENTLY ADJUST MORE THAN COMMANDED. GROUNDED - YES. PERFORMED DCP ALTIMETER ADJUSTMENT KNOB TEST PER B737-800 AMM 22-11-34. COULD NOT DUPLICATE FAULT. OPS CHECK OK.
